# SDR NOCA06911

- Difficulty date: July 24, 2011
- Submitted: July 24, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 43467410332206
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED FOR LEFT LANDING GEAR LIGHT FAILED TO ILLUMINATE UPON GEAR HANDLE MOVEMENT TO EXTEND/DOWN POSITION.  REPLACED LIGHT MODULE, OPS CHECK NORMAL PER MM 33-16-00.
